MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR

Medline Industries, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Catalog Number MDS600GO
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this is throwing a code and not wokring.
 
Additional Manufacturer Narrative
The customer reported the item was throwing a code and not working.Physical samples of the complaint issue were provided by the customer for review; based off the images, one pair was received in used condition, and both sleeves were provided along with the charging cord.Based on the information provided and the results of the investigation, the reported issue was not confirmed and the product was not confirmed to have failed to meet specifications.The cause was documented as not confirmed with received sample, and the review indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50947970
Report Number1417592-2026-54530
Device Sequence Number18547684
Product Code JOW
UDI-Device Identifier10197344098415
UDI-Public10197344098415
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K200568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600GO
Device Lot NumberMH240702001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown